# SDR ASAA0280019

- Difficulty date: February 7, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING LINE CHECK, EMERGENCY FLOOR TRACK LIGHTS CONTROLLED BY POWER SUPPLY B5-27 WERE FOUND TO BE INOPERATIVE.  REPAIRED CHAFED WIRING.  LIGHTS THEN OPERATED PROPERLY.  (M)
